# SDR H44R2017082900007

- Difficulty date: August 27, 2017
- Submitted: August 30, 2017
- Operation: General aviation
- Aircraft: N408GG
- Make and model: Bell 407
- Aircraft serial: 54558
- Aircraft time: 363 hours, 807 cycles
- Engine: Allsn 250C47B
- Engine time: 363 hours, 374 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C47B
- Part serial: CAE848729
- Condition: Making Metal
- Part time: 363 hours, 374 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER ENGINE START, THE ENGINE CHIP DETECTOR CAUTION LIGHT ILLUMINATED. PILOT SHUT DOWN ENGINE AND MAINTENANCE PULLED THE CHIP DETECTORS AND FOUND A SIGNIFICANT AMOUNT OF CHIPS.
